# SDR FDEA201001260259

- Difficulty date: January 26, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N50054
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE PYLON, 2 EACH CRACKS FOUND IN RT AFT INBD BOLT HOLE ON   HORIZONTAL FLANGE. REF EO F-5450-7-5006 P2, PG 12 STEP 2.  RT PYLON AFT BULKHEAD R & R IAW EA F-5450-135815 (AFT BULKHEAD FITTING REMOVAL AND INSTALLATION).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
